sleep problems???

Ever since the rapid taper off of the Baclofen I am experiencing some wacky issues.

One big one is my sleep.

I am not sure if what I'm experiencing is because of quitting baclofen,

or possible cerebral involvement, or my adrenal glands not working right,

or maybe even a side effect of celexa,

and wanted to ask you guys if you've experienced something like this.

I'm currently on 2mg klonopin a day,

100mg trazadones a day,

and 20mg celexa a day(2.5 weeks and feeling no benefit)

lemme try to explain.

When I close my eyes without any pills,

my brain starts getting out of control and i get super random ADD negative images and thoughts (scattered everywhere not coherent) in my head,

and i start feeling really uneasy in my head.

it accumulates, ant becomes unbearably uncomfortable,

and usually induces chest pain and heart palpitations.

it's all on autopilot and i have no control over this. none.

I also wake up at night in panic. heart palpitating and racing along with chest pain.

I have been sleep deprived for 3 weeks straight.

it has been happening every single night.

anyone here had experience with this?

also if anyone has experienced baclofen withdrawal, I would like to talk.

Last edited by

2 Replies

  • Hi

    I am sorry you are having these problems with your sleep.

    I am very doubtful that the problem has anything to do with AMN or Baclofen withdrawal. Thank you for detailing the drugs you are taking. I am wondering why you are taking these, and if they have been prescribed for you by a doctor.?

    All drugs have the potential for side-effects and for problems caused by interaction with other drugs. As soon as you start taking multiple drugs as you are doing, you need to be careful and get good medical advice. Because I was concerned about this aspect, I started looking and found some useful information on This web site has a section which explains possible bad interactions between drugs.

    If you go to you will find a whole discussion on drug interactions between Celexa and trazodone, two of the drugs you are taking. The symptoms they describe here look very like the ones you are experiencing . They say these interactions can cause a rare but serious condition called the serotonin syndrome.

    So it is really important for you URGENTLY to consult a doctor and explain these drugs you are taking. You could be doing yourself harm otherwise.

    From the information I have found here I am pretty sure that what you are suffering from is due to these interactions and not from Baclofen withdrawal or AMN.

    Please let me know how you get on, and PLEASE CONSULT A QUALIFIED DOCTOR AS SOON AS POSSIBLE.

  • yes it has been prescribed by a doctor for my severe withdrawal syndrome!

    i doubt it's serotonin syndrome though, i've felt like i have zero serotonin.

You may also like...